# SDR JJBA20251002050

- Difficulty date: September 26, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N16149
- Make and model: Emb EMB-145XR
- Aircraft serial: 145753
- Aircraft time: 49,667 hours, 32,625 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14527356001
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CFIV, SHEAR CLIP AT FR58 BTW STR 15L-16L FOUND CRACKED. CFIV, SHEAR CLIP AT FR58 BTW STR 15L-16L REMOVED AND REPLACED.
